Posted by Lorelai on August 18, 2002, at 8:59:16
In reply to Re: Wellbutrin and Neurontin?, posted by MomO3 on August 18, 2002, at 0:41:25
> I started with the Neurontin first, then a few months later added wellbutrin. I didn't have a favorable reaction to the wellbutrin (wild irritability) so I stopped it pretty quickly... I don't think it was the combo...but who knows?
> Neurontin mellows me out, I take most at night and less during the day or I get a little loopy - and I did immediately lose the ability to spell. But other than that, I am pretty content with the neurontin.
> The down side is that it is not terribly powerful in mood stabilization. The pdoc tried to switch me off the neurontin to trileptal last month- but I read about it and called him back the next day and told him I wouldn't take the trileptal but rather stay on the neurontin and dump the wellbutrin in favor of effexor. I am feeling much better now.
> Unfortunately, I do see depakote or lithium or something more along those lines looming in my not so distant future...I am trying to lose the weight before I start so that when I gain the weight back my clothes will fit. I am a rapid cycler or mixed-states and the neurontin doesn't help much with that.
**Wait a minute--you lost your ability to spell? Is this something that goes away??? I'm a writer and can't afford to take something that will mess with my ability to write! Argh!**